# SDR DALA2025063004846

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 123,530 hours, 18,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 188 2R DOOR SLIDE INDICATION ON THE 1L PANEL IS INOP. ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM. CORRECTIVE ACTION: R/R 2R DOOR SWITCH PER B767-300 AMM 23-34 (1053891)
